Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 94, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A cancellation criterion for finite-rank torsion-free abelian groups
J. Stelzer.
Proc. Amer. Math. Soc. 94 (1985), 363-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787873
A local characterization of Noetherian and Dedekind rings
Yves Lequain.
Proc. Amer. Math. Soc. 94 (1985), 369-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787874
Translation properties of sets of positive upper density
Vitaly Bergelson and Benjamin Weiss.
Proc. Amer. Math. Soc. 94 (1985), 371-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787875
Short normal paths and spectral variation
Rajendra Bhatia and John A. R. Holbrook.
Proc. Amer. Math. Soc. 94 (1985), 377-382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787876
Inner derivations of division rings and canonical Jordan form of triangular operators
Dragomir Ž. Đoković.
Proc. Amer. Math. Soc. 94 (1985), 383-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787877
A zeta-function associated with zero ternary forms
Min King Eie.
Proc. Amer. Math. Soc. 94 (1985), 387-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787878
A simple construction of genus fields of abelian number fields
Xian Ke Zhang.
Proc. Amer. Math. Soc. 94 (1985), 393-395
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787879
A characterization in the space of convolution operators
B. R. Nagaraj.
Proc. Amer. Math. Soc. 94 (1985), 396-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787880
Padé tables of a class of entire functions
D. S. Lubinsky.
Proc. Amer. Math. Soc. 94 (1985), 399-405
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787881
On an $L_{1}$-approximation problem
András Kroó.
Proc. Amer. Math. Soc. 94 (1985), 406-410
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787882
A common fixed-point theorem in reflexive locally uniformly convex Banach spaces
Michael Edelstein and Mo Tak Kiang.
Proc. Amer. Math. Soc. 94 (1985), 411-415
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787883
On Lipschitz functions of normal operators
Fuad Kittaneh.
Proc. Amer. Math. Soc. 94 (1985), 416-418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787884
On $\vert\overline N,p_{n}\vert_{k}$ summability factors
Hüseyin Bor.
Proc. Amer. Math. Soc. 94 (1985), 419-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787885
An extremal problem for polynomials with nonnegative coefficients
Gradimir V. Milovanović.
Proc. Amer. Math. Soc. 94 (1985), 423-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787886
A monotone principle of fixed points
M. R. Tasković.
Proc. Amer. Math. Soc. 94 (1985), 427-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787887
Existence of solutions in a cone for nonlinear alternative problems
Juan J. Nieto.
Proc. Amer. Math. Soc. 94 (1985), 433-436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787888
Extreme points in duals of complex operator spaces
Åsvald Lima and Gunnar Olsen.
Proc. Amer. Math. Soc. 94 (1985), 437-440
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787889
Arens product and the algebra of double multipliers
Pak Ken Wong.
Proc. Amer. Math. Soc. 94 (1985), 441-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787890
Almost Euclidean quotient spaces of subspaces of a finite-dimensional normed space
V. D. Milman.
Proc. Amer. Math. Soc. 94 (1985), 445-449
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787891
Analyticity in the boundary of a pseudoconvex domain
Alan V. Noell.
Proc. Amer. Math. Soc. 94 (1985), 450-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787892
Ergodic actions of the mapping class group
Howard Masur.
Proc. Amer. Math. Soc. 94 (1985), 455-459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787893
Totally real embeddings of $S^{3}$ in $C^{3}$
Patrick Ahern and Walter Rudin.
Proc. Amer. Math. Soc. 94 (1985), 460-462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787894
Approximate innerness of positive linear maps of finite von Neumann algebras
Hideo Takemoto.
Proc. Amer. Math. Soc. 94 (1985), 463-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787895
On surfaces in $R^{4}$
Walter Seaman.
Proc. Amer. Math. Soc. 94 (1985), 467-470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787896
On supportless convex sets
J. M. Borwein and D. W. Tingley.
Proc. Amer. Math. Soc. 94 (1985), 471-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787897
On a theorem of Gromov and Milman
Tadeusz Januszkiewicz.
Proc. Amer. Math. Soc. 94 (1985), 477-478
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787898
On the existence of uniformly consistent estimates
Yannis G. Yatracos.
Proc. Amer. Math. Soc. 94 (1985), 479-486
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787899
A lattice of conditions on topological spaces
P. J. Collins, G. M. Reed, A. W. Roscoe and M. E. Rudin.
Proc. Amer. Math. Soc. 94 (1985), 487-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787900
Topological spaces with point-networks
Zoltán T. Balogh.
Proc. Amer. Math. Soc. 94 (1985), 497-501
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787901
A regular counterexample to the $𝛾$-space conjecture
Ralph Fox and Jacob Kofner.
Proc. Amer. Math. Soc. 94 (1985), 502-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787902
Spaces with noncoinciding dimensions
M. G. Charalambous.
Proc. Amer. Math. Soc. 94 (1985), 507-515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787903
Sur le plongement de $X×I^{n-2}$ dans une $n$-variété
Robert Cauty.
Proc. Amer. Math. Soc. 94 (1985), 516-522
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787904
Homology of integral upper-triangular matrices
W. G. Dwyer.
Proc. Amer. Math. Soc. 94 (1985), 523-528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787905
A note on the Bott vanishing theorem
Ira Moskowitz.
Proc. Amer. Math. Soc. 94 (1985), 529-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787906
Periodic points of positively expansive maps
Kazuhiro Sakai.
Proc. Amer. Math. Soc. 94 (1985), 531-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787907
A metric on hyperspaces defined by Whitney maps
Włodzimierz J. Charatonik.
Proc. Amer. Math. Soc. 94 (1985), 535-538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787908
Bounded cohomology of certain groups of homeomorphisms
Shigenori Matsumoto and Shigeyuki Morita.
Proc. Amer. Math. Soc. 94 (1985), 539-544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787909
Structural instability of $exp(z)$
Robert L. Devaney.
Proc. Amer. Math. Soc. 94 (1985), 545-548
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787910
Intrinsic curvature of the induced metric on harmonically immersed surfaces
Tilla Klotz Milnor.
Proc. Amer. Math. Soc. 94 (1985), 549-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 787911